# SDR 0001439952

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 88,197 hours, 74,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT GALLEY SERVICE DOOR AND AT FORWARD CABIN SEATS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES AT GALLEY SERVICE DOOR.  OPERATIONAL CHECK  NORMAL.
